# SDR 2007FA0000137

- Difficulty date: September 18, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737-300
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, STATION 639 AT STRINGER 4L, STRINGER CLIP, CRACKED.  (K)
